MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH CONCORDE INLINE PAR 11X11X25; INTERVERTEBAL FUSION DEVICE W/BONE GRAFT, LUMBAR

MEDOS INTERNATIONAL SàRL CH CONCORDE INLINE PAR 11X11X25; INTERVERTEBAL FUSION DEVICE W/BONE GRAFT, LUMBAR
Model Number 187825211
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional procode: mqp.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.(b)(4).The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that during its adjustment and positioning, the device broke at the screw thread.It was difficult to retrieve it.No patient consequence.There is no further information available.This report is for one (1) concorde inline par 11x11x25.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d10: complainant device returned for manufacturer review/investigation.D11: additional concomitant product added to complaint.H3, h6: the device was received, the investigation could not be completed, and no conclusion could be drawn, as product is entering the complaint system.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h6: a product investigation was conducted.Visual inspection: the concorde inline par 11x11x25 (part #: 187825211 and lot #: 507332) was returned and received at us cq.Upon visual inspection, there was some material chip off observed with the device and broken fragments are not returned.No other issues were identified with the returned device.Dimensional inspection: no dimensional inspection can be performed due to post-manufacturing damage.Furthermore, the complaint relevant dimensions cannot be checked for dimensional accuracy, because of the design of the device.Document/specification review: based on the date of manufacture the relevant drawings, reflecting the current and manufactured revision were reviewed investigation conclusion: the complaint condition is confirmed for the concorde inline par 11x11x25 (part #: 187825211 and lot #: 507332).There is no indication that a design or manufacturing issue has caused the issue and hence the root cause cannot be determined.The potential cause could be due to unintended forces applied to the device.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.H3, h4, h6: a device history record (dhr) review was conducted: the dhr of product code: 187825211 lot : 507332 was electronically reviewed and no non-conformances were observed during the manufacturing process.The product was released on: 27.09.2012 qty: 111 device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D11 there is no concomitant device to report h4.

Brand Name
CONCORDE INLINE PAR 11X11X25
Common Device Name
INTERVERTEBAL FUSION DEVICE W/BONE GRAFT, LUMBAR
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10656013
Report Number1526439-2020-01916
Device Sequence Number14239398
Product Code MAX
UDI-Device Identifier10705034284903
UDI-Public(01)10705034284903
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K110694
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number187825211
Device Catalogue Number187825211
Device Lot Number507332
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/12/2020
Initial Date Received by Manufacturer 09/18/2020
Supplement Date Received by Manufacturer10/12/2020
11/11/2020
Initial Report FDA Received Date10/09/2020
Supplement Report FDA Received Date11/05/2020
12/07/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONCORDE INLINE PAR 11X11X25.
Outcome Attributed to Adverse Event Required Intervention;